Medical Questions > General Forum Topics > Pharmaceuticals Forum

been taking 400 mg of zoloft instead of 200 mg.

User Profile
I have accidentally been taking 400 mg of zoloft instead of 200 mg. I did this accidentally when switching from 50mg capsules to 100mg capsules. I have been doing this for two weeks. What should I do? I feel fine. Just a little sweaty and hot. No fever though


Did you find this post helpful?
|

User Profile
replied January 31st, 2015
Pharmaceuticals Answer A50951
Thank you for asking at ehealthforum!

I read your question and i understand your concern. I wonder how can a person do accident for two week consecutively. 75 to 100 mg is the maximum recommended dose. so you have been using it four times the required amount. Get to ER and let them rule out any toxicity.

I hope it helps. stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and can not be an alternative to actual visit to a doctor.

Take care
Khan


|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Pharmaceuticals , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.